# SDR SWAA2022050996542

- Difficulty date: April 21, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 45,530 hours, 27,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY AFT DOOR SHIELD AT RBL 21 BS 847+2; BS 847+6. / [01] REMOVED CORROSION ON AFT CARGO BAY AFT DOOR SHIELD AT RBL 21.  BS 847+2; L = 1.3' W = 0.5' Y = 0.012'  BS 847+6. L = 1.6' W = 0.5' Y = 0.014'  TOLL USED: DIAL DEEPTH GAGE; ID ATS1225; DATE 07/2021;DUE 07/2022. NO ALLOWABLE DAMAGE FOUND IN SRM PART IS REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02;[02] UPDATED CHART OF MEASUREMENTS.;[03] VERIFIED CORRECTIVE ACTION ITEM 1. NO DAMAGE LIMITS EXIST IN SRM FOR THIS PART. REPAIR REPLACEMENT PER SRM 51-10-02 IS APPLICABLE.;[04] LOCATED AND DRILLED NEW AFT DOOR SHIELD AT RBL 21 BS 847 TO BS 867 I.A.W SRM 51-40-05-0G-0 AND DWG 146A8127;[05] UPDATE PART.;[06] INSPECTED & VERIFIED CORRECTIVE ACTION ITEMS 4 & 5.;[07] OK TO INSTALL AFT CARGO BAY AFT DOOR SHIELD AT RBL 21 BS 847 TO BS 867.;[08] OK TO INSTALL NEW ACB AFT DOOR CUTOUT SHIELD GIVEN.;[09] INSTALLATION AFT CARGO BAY AFT DOOR SHIELD AT RBL 21 BS 847 TO BS 867 TO BE ACCOMPLISHED ON [TTG8Q004GAJV].;[10] VERIFIED REMOVAL OF SHIELD WAS NOT ACCOMPLISHED ON THIS FAULT. OK TO INSTALL ON THIS FAULT NOT REQUIRED. VERIFIED REMOVAL AND INSTALLATION ACCOMPLISHED ON FAULT # TTG8Q004GAJV;[11] CORRECTED MEASUREMENTS;[12] VERIFIED ALL WORK COMPLETE.
